# SDR WX0A1900010073975

- Difficulty date: November 18, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 47,260 hours, 34,951 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 1000-0129: AFT CARGO DOOR STRUCTURE, CORROSION LOCATED ON UPPER SURFACE OF FR 55A AT FASTENERS HOLE BTW STR 39RH-38RH / AFT CARGO DOOR SURROUND STRUCTURE ON UPPER SURFACE OF FR55A AT FASTENERS HOLES (QTY.2) BTW STR38RH-39RH SHEET ASSY REPAIRED AS PER AIRBUS MESSAGE 80969195/021 AND COMPLY WITH AIRBUS RDAF #80969195/003/2021#A. SEE AWS FOR STEPS DETAILS AND NDT REPORT MWO: 48857-34. 48857-34 REPAIR CATEGORY A. NO FURTHER INSPECTIONS REQUIRED. M360 FORM HAS BEEN SENT TO CUSTOMER NOV/06/2021WORKED PERFORMED IN COMPLIANCE WITH AIR ALLEGIANT ERO II R5341-0063."
